# SDR SIMA20230417004

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N260NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000699
- Aircraft time: 14,147 hours, 9,140 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Unknown
- Location: Uknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RA1 SHOWING - 5 TO 0 FROM JUST AFTER TAKEOFF TO FL270 FALSE TERRAIN AND BANK ANGLE WARNING AND TCAS SWITCHED TO TA ONLY. ALSO LANDING GEAR WARNING CAMES ON WHENEVER THRUST LEVERS ARE RETARTED TOWARDSIDLE. CANNOT INHIBIT.-C/A-FLIGHT CREW PLACARDED RA 1. M PROCEDURES C/W. MEL AUTH# 040516M-C REF# 34-15 MOC# 628765
